MAUDE Adverse Event Report: B. BRAUN MEDICAL INC PINNACLE; COMPOUNDER

B. BRAUN MEDICAL INC PINNACLE; COMPOUNDER
Model Number 601184
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: customer reported the source pool container is running dry during compounding of bag 6 out of 7 bags.The total volume in the source pool container is 1019.9ml.The programmed volume of the ingredient for each compounded bag is 137ml (150.7g).The volume required in the source pool container to fill the orders is 959ml.There was no patient involvement.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The pump was returned for investigation.A volumetrics sequential run of 111ml for 8 stations concluding with 112ml for the 9th station (total of 1000ml) was performed.The pump tested in specification at 1000ml +/-2.7%.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
PINNACLE
Common Device Name
COMPOUNDER
Manufacturer (Section D)
B. BRAUN MEDICAL INC
1601 wallace drive, suite 150
carrollton, tx
MDR Report Key10313587
Report Number1641965-2020-00012
Device Sequence Number13700916
Product Code NEP
UDI-Device Identifier04046964957437
UDI-Public04046964957437
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number601184
Device Catalogue Number601184
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2020
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer07/08/2020
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1